Authors: J Sunklodas
Publish Date: 2008/01/30
Volume: 102, Issue: 1, Pages: 87-98
Abstract
In the present paper we consider L 1 bounds for asymptotic normality for the sequence of rv’s X 1X 2… not necessarily stationary satisfying the ψmixing condition The L 1 bounds have been obtained in terms of Lyapunov fractions which in a particular case under finiteness of the third moments of summands and the finiteness of ∑r≥1 r 2 ψr are of order On −1/2 where the function ψ participates in the definition of the ψmixing condition
Keywords: